# SDR CALA2025072106799

- Difficulty date: July 10, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 69,028 hours, 22,516 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 332150014
- Part serial: 6386
- Condition: Faulty
- Location: Nr 5 Spoiler
- Part time: 84,998 hours, 23,275 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FROM TOP OF DESCENTTO LNDG SPOILERS EICAS FOUND SCM FAULT AND PCA 7 FAULT ON SCM 3 LEFT. PICS ATTACHED. EXTENSIVE HISTORY. SEE LOG PAGES 5541754 , 5505120 AND 5600698 FOR OPT TESTS OF SCM AND PCA 7.FOR VERIFICATION OF FAULTS, TEMPORARILY SWAPPED VERIFIED WORKING SCM LEFT2 FROM ACFT 0856 ONTO THIS ACFT (0851) TO PERFORM TASK ADD EMP:U397311 27-09-00-211-010 TEST OF SPOILER INHIBIT FUNCTION. OPS CHECK FAIL SPOILERS #3 AND #10 DID NOT MOVE AS COMMANDED. REPLACED WORKING SCM LEFT 2 BACK ONTO ACFT 0856. COMPLETED ECRA 2761-01331 REV A DETERMINED SPOILER ACTUATORS #5 & #8 WERE THE CAUSE. SPOILERS ACTUATORS #5 & #8 WERE REMOVED AND REPLACED ON LOGPAGES 5592013 & 5581436. PER ECRA 2761-01331 REV A PARA B REPAIR CONFIRMATION ALL CHECKS SATISFACTORY
